Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Extending Johnson's and Morita's homomorphisms to the mapping class group

Matthew B Day

Algebraic & Geometric Topology 7 (2007) 1297–1326
Bibliography
1 S Andreadakis, On the automorphisms of free groups and free nilpotent groups, Proc. London Math. Soc. $(3)$ 15 (1965) 239 MR0188307
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
3 R M Hain, Higher Albanese manifolds, from: "Hodge theory (Sant Cugat, 1985)", Lecture Notes in Math. 1246, Springer (1987) 84 MR894044
4 R M Hain, Completions of mapping class groups and the cycle $C{-}C^-$, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)", Contemp. Math. 150, Amer. Math. Soc. (1993) 75 MR1234261
5 R M Hain, Torelli groups and geometry of moduli spaces of curves, from: "Current topics in complex algebraic geometry (Berkeley, CA, 1992/93)", Math. Sci. Res. Inst. Publ. 28, Cambridge Univ. Press (1995) 97 MR1397061
6 R M Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
7 R M Hain, S Zucker, Unipotent variations of mixed Hodge structure, Invent. Math. 88 (1987) 83 MR877008
8 A Heap, Bordism invariants of the mapping class group, Topology 45 (2006) 851 MR2248515
9 M W Hirsch, Differential topology, Graduate Texts in Mathematics 33, Springer (1994) MR1336822
10 K Igusa, K E Orr, Links, pictures and the homology of nilpotent groups, Topology 40 (2001) 1125 MR1867241
11 D Johnson, An abelian quotient of the mapping class group $\mathcal{I}_g$, Math. Ann. 249 (1980) 225 MR579103
12 D Johnson, A survey of the Torelli group, from: "Low-dimensional topology (San Francisco, CA, 1981)", Contemp. Math. 20, Amer. Math. Soc. (1983) 165 MR718141
13 N Kawazumi, Cohomological aspects of Magnus expansions, arXiv:math.GT/0505497
14 N Kawazumi, Harmonic Magnus expansion on the universal family of Riemann surfaces, arXiv:math.GT/0603158
15 J L Koszul, Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. France 78 (1950) 65 MR0036511
16 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
17 S Morita, The extension of Johnson's homomorphism from the Torelli group to the mapping class group, Invent. Math. 111 (1993) 197 MR1193604
18 S Morita, A linear representation of the mapping class group of orientable surfaces and characteristic classes of surface bundles, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publ., River Edge, NJ (1996) 159 MR1659679
19 S Morita, R C Penner, Torelli groups, extended Johnson homomorphisms and new cycles on the moduli space of curves, arXiv:math/0602461
20 K Nomizu, On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. $(2)$ 59 (1954) 531 MR0064057
21 B Perron, Homomorphic extensions of Johnson homomorphisms via Fox calculus, Ann. Inst. Fourier (Grenoble) 54 (2004) 1073 MR2111022
22 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
23 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press (1994) MR1269324